# SDR ASOA201705261605

- Difficulty date: May 26, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,148 hours, 24,193 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hinge
- Part number: SH6703187657911
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FUSELAGE HINGE FOUND GOUGED .  BLENDED OUT DAMAGE IAW REO 670-53-21-582, AND EC/TC REO 670-53-21-582 01.
